Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 410, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 11, 2023, 12:49 PM CDT for Lee County, Alabama. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2023, 12:49 PM CDT (17:49 UTC)
- Expired
- Aug 11, 2023, 1:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lee County, AL
The radar
The Maxwell AFB radar (KMXX), 41 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1461 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 12:35 PM CDT, 14 minutes earlier.
Area forecast discussion, Aug 11, 12:35 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1235 PM CDT Fri Aug 11 2023 ...New SHORT TERM, AVIATION... .SHORT TERM... (This afternoon through Saturday) Issued at 1233 PM CDT FRI AUG 11 2023 Central Alabama is in the wake of yet another upper level shortwave and associated MCS that developed across northeast Mississippi just after midnight last night. This MCS was fairly well forecast by the high-res guidance despite developing a little later than expected. Nonetheless, strong to isolated severe wind gusts were observed this morning as the MCS tracked east- southeastward over the forecast area. Even after storms passed through our office here at the Shelby County Airport, the 12z KBMX sounding observed very unstable nocturnal conditions with over 3000 J/kg MUCAPE and 1200 J/kg DCAPE. The old stalled boundary is currently draped from west to east along a line from Vernon to Birmingham to Heflin. Very slowly but surely, that boundary will start to move northward through the evening as the surface ridge in the central Gulf of Mexico strengthens. For the near-term, we'll continue to see storms firing with the stalled boundary still in the area and westerly bulk shear around 25 to 30 knots. Upper level perturbations will continue to provide enough lift aloft for additional storms through the afternoon, with water-loaded downdrafts likely within stronger storms. Looking out the window at the current radar, storms will continue across eastern counties while we're also expecting additional storms to fire more to the west closer to the I-65 corridor. Any additional shortwave activity coupled with leftover outflow boundaries from previous storms to our west will help trigger additional convection through this evening. Other than the isolated severe storm chances, very dangerous heat will return as a major story through Saturday. We'll stay in a warm-sector environment with the surface ridge off to our south. Dewpoints will struggle to mix out due to the the depth of the moist environment, remaining in the mid to upper 70s. Heat index values today will easily rise to 105 or above across the western and southern counties and may rise close to 105 as far north as Birmingham this afternoon. The Heat Advisory may need to be expanded northward if we don't see dewpoints mix down a degree or two from what we're observing currently. Upper level heights are expected to increase during the day on Saturday as the ridge builds in from the west. We'll see very dangerous conditions, perhaps the worst we've seen so far this summer. We'll need an Excessive Heat Warning over a majority of Central Alabama, as heat index will rise to 110 degrees or higher. At least scattered showers and storms will remain possible during the day on Saturday, with high-res guidance indicating yet another upper level impulse diving southward around the upper ridge. We'll have to watch for the potential of another MCS to develop and move southward through the afternoon. Chance PoPs have been included areawide for now, until higher confidence in placement of the storms can be achieved. 56/GDG && .LONG TERM... (Saturday through Thursday) Issued at 341 AM CDT FRI AUG 11 2023 Saturday through Monday. Broad Mid-level ridging will persist over the Four Corners States while a local maximum will be found over East Texas and much of Louisiana to start the long term forecast period. Heights look to rise further over the local area Sunday through Monday followed by some contraction over the northern portion of the area late Monday into Tuesday. Expect partly cloudy skies with isolated showers and thunderstorms mainly in the afternoon hours. The combination of heat and humidity will result in heat index values remaining below 105 degrees across portions of the far northeastern counties with the central counties exceeding 105 degrees while the higher values will be found across our south and southwest with readings near 110. Tuesday through Thursday. Global guidance solutions have come into better agreement of a closed low over Wisconsin with a longwave trough swinging east over the Mid Mississippi River Valley Region during this time frame. The longwave troughing will move further east closer to the area on Wednesday before a more zonal flow regime returns on Thursday. A surface cold front is progged to push into the northern portion of the forecast area on Tuesday, resulting in scattered showers and storms south and southeast with lower chances across the northern third of the area. With the zonal flow regime aloft, the surface front looks to stall just south of the Interstate 20 corridor on Wednesday and Thursday, resulting in scattered showers and storms each afternoon near and south of the boundary with more isolated activity to the north. Heat index values are expected to exceed 105 degrees on Tuesday across the southern third of the forecast area. Drier air will mix down on Tuesday and persist through Wednesday, resulting in heat index values projected to be below 105 degrees areawide for Wednesday and Thursday. 05 && .AVIATION... (18Z TAFS) Issued at 1025 AM CDT FRI AUG 11 2023 Occasional MVFR stratus conditions have been observed across terminals early this afternoon which should gradually mix out to VFR. SHRA/TSRA activity has also gradually decreased for northern terminals. Have kept mention of TEMPO TSRA for MGM and TOI this afternoon with at least scattered activity expected across southern Alabama before diminishing this evening. Winds will remain light from the west except within thunderstorms, where variable wind gusts will be likely. VFR conditions are expected through the end of the forecast period. 56/GDG && .FIRE WEATHER... Scattered showers and storms will continue today through Saturday with afternoon relative humidity minimums in the 50 percent range. A decrease in shower and thunderstorm activity is forecast Sunday and Monday while heat index readings will continue to exceed 105 degrees during the afternoon hours across much of the area through this time frame. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 91 73 94 72 / 50 10 40 10 Anniston 91 74 94 73 / 70 10 40 10 Birmingham 92 74 95 75 / 50 10 40 10 Tuscaloosa 93 76 96 75 / 40 20 30 10 Calera 92 74 96 76 / 50 20 40 10 Auburn 90 73 94 75 / 70 20 30 10 Montgomery 96 76 98 77 / 60 30 30 10 Troy 96 76 98 76 / 60 30 30 10 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening for the following counties: Barbour-Bibb-Bullock-Dallas-Fayette-Greene-Hale-Lamar- Lowndes-Marengo-Marion-Montgomery-Perry-Pickens-Pike-Sumter- Tuscaloosa-Walker-Winston. && SHORT TERM...56/GDG LONG TERM....05 AVIATION...56/GDG
Hazardous weather outlook, Aug 11, 4:10 AM CDT, 8 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 410 AM CDT Fri Aug 11 2023 ALZ011>015-017>050-121215- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 410 AM CDT Fri Aug 11 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a level 2 out of 5 risk of severe storms for much of central Alabama today through 7 PM this evening. Threats include damaging winds and quarter size hail. Localized flooding will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat indices will approach 105 degrees across southern portions of Central Alabama through Tuesday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed tonight and Friday.
In the hours before
Special weather statement, Aug 11, 9:49 AM CDT, 3 hours before
Special Weather Statement
National Weather Service Birmingham AL
949 AM CDT Fri Aug 11 2023
ALZ038-111530-
Chambers AL-
949 AM CDT Fri Aug 11 2023
...Strong thunderstorms will impact portions of central Chambers
County through 1030 AM CDT...
At 949 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Standing Rock to near Camp Hill. Movement
was east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Valley, Lanett, Lafayette, Stroud, La Fayette, Lakeview, Five Points,
Cusseta, Post Oak Forks, Denson, River View, Amity Park, Sturkie,
Standing Rock, Welch, Buffalo, Chambers County Lake, Fredonia, Veasey
Creek Park and Huguley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3278 8555 3311 8534 3311 8523 3286 8519
3285 8518 3286 8516 3285 8516 3284 8515
3283 8517 3281 8517 3277 8512
TIME...MOT...LOC 1449Z 278DEG 30KT 3314 8528 3280 8558
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
86/MartinLocal storm report, Aug 11, 9:54 AM CDT, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
954 AM CDT Fri Aug 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM Tstm Wnd Dmg 1 ENE Hobson City 33.63N 85.83W
08/11/2023 Calhoun AL Emergency Mngr
Multiple trees down around the Anniston and
Oxford area in Calhoun County, including one
on a structure.
&&
SerreLocal storm report, Aug 11, 9:56 AM CDT, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
956 AM CDT Fri Aug 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM Tstm Wnd Dmg 1 ENE West End-Cobb Tow 33.66N 85.85W
08/11/2023 Calhoun AL Emergency Mngr
Power line down near the intersection of W
11th St. & Clydesdale Avenue in Anniston.
&&
SerreLocal storm report, Aug 11, 10:02 AM CDT, 2 hours 47 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Birmingham AL
1002 AM CDT Fri Aug 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM Tstm Wnd Dmg 1 N New Site 33.05N 85.78W
08/11/2023 Tallapoosa AL Emergency Mngr
Large tree down on a house on Crowe Road
north of New Site. Time estimated from
radar.
0705 AM Tstm Wnd Dmg Jacksons' Gap 32.89N 85.82W
08/11/2023 Tallapoosa AL Emergency Mngr
Tree down blocking both lanes at Rocksprings
Road and Abbett Road in Jacksons Gap. Time
estimated from radar.
0513 AM Tstm Wnd Dmg 1 S Cropwell 33.54N 86.27W
08/11/2023 St. Clair AL Emergency Mngr
Tree down blocking both lanes of Masters Rd
south of Pell City.
0600 AM Tstm Wnd Dmg Shelby 33.11N 86.58W
08/11/2023 Shelby AL 911 Call Center
Tree down with power lines on County Road
308 in Shelby.
0640 AM Tstm Wnd Dmg Dickert 33.14N 85.45W
08/11/2023 Randolph AL Emergency Mngr
Trees down on County Rd 65 and AL Hwy 22.
Additional trees down in the vicinity on
County Road 26. Trees were also downed on AL
Highway 22, where power lines were downed,
causing a woods fire. Time estimated from
radar.
0419 AM Tstm Wnd Dmg 2 N Forestdale 33.60N 86.89W
08/11/2023 Jefferson AL Trained Spotter
Tree down blocking the roadway on Cherry Ave
and Republic Ave.
0419 AM Tstm Wnd Dmg 2 NNE Forestdale 33.60N 86.89W
08/11/2023 Jefferson AL Trained Spotter
Tree down blocking the roadway on Cherry
Avenue at I-22. Forestdale Fire responded.
0458 AM Tstm Wnd Dmg 1 NNW Liberty Park 33.50N 86.72W
08/11/2023 Jefferson AL Trained Spotter
Large tree down on Crestside Rd in Mountain
Brook. The tree also fell on a main power
transmission line.
0518 AM Flood 2 NW Trafford 33.84N 86.77W
08/11/2023 Jefferson AL Emergency Mngr
Flooding reported on Elvester Rd and Nyota
Rd due to heavy rainfall.
0520 AM Tstm Wnd Dmg 1 ENE West End-Cobb Tow 33.66N 85.85W
08/11/2023 Calhoun AL Emergency Mngr
Power line down near the intersection of W
11th St. & Clydesdale Avenue in Anniston.
0520 AM Tstm Wnd Dmg 1 ENE Hobson City 33.63N 85.83W
08/11/2023 Calhoun AL Emergency Mngr
Multiple trees down around the Anniston and
Oxford area in Calhoun County, including one
on a structure.
0315 AM Tstm Wnd Dmg 1 SSW Susan Moore 34.07N 86.43W
08/11/2023 Blount AL Emergency Mngr
Trees down on Gilliland Rd near the Susan
Moore community. Time estimated from radar.
0315 AM Tstm Wnd Dmg 2 NNW Susan Moore 34.10N 86.45W
08/11/2023 Blount AL Emergency Mngr
Tree reported down on a house off County Rd
30 and Paul King Road with occupant inside.
No injuries reported. Time estimated from
radar.
0355 AM Tstm Wnd Dmg 2 SSE Clear Springs 33.83N 86.57W
08/11/2023 Blount AL Emergency Mngr
Corrects previous tstm wnd dmg report from 2
SSE Clear Springs. Trees down on Valley
Grove Road in Remlap. Time estimated from
radar.
0357 AM Flood 1 S Hayden 33.88N 86.76W
08/11/2023 Blount AL Emergency Mngr
Deans Ferry road was flooded due to heavy
rainfall.
0400 AM Tstm Wnd Dmg Allgood 33.91N 86.52W
08/11/2023 Blount AL Emergency Mngr
Corrects previous tstm wnd dmg report from
Allgood. Trees down at Dogwood Ct and
Tidwell Hollow Road southwest of Oneonta.
Time estimated from radar.
0422 AM Flood 1 SW Oneonta 33.95N 86.48W
08/11/2023 Blount AL Emergency Mngr
Flooding reported on 2nd Ave E in Downtown
Oneonta due to heavy rain.
0423 AM Tstm Wnd Dmg Blount Springs 33.93N 86.80W
08/11/2023 Blount AL Emergency Mngr
Tree down on US Highway 31 northwest of
Hayden.
0446 AM Flood 2 SSW Hayden 33.86N 86.76W
08/11/2023 Blount AL Emergency Mngr
Flooding due to heavy rain on Sagefield Rd
south of Hayden, overwhelming the drainage
culvert.
0446 AM Tstm Wnd Dmg 1 WNW Oneonta 33.96N 86.49W
08/11/2023 Blount AL Emergency Mngr
Tree down on 867 Patton Rd in Oneonta.
&&Local storm report, Aug 11, 12:06 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1206 PM CDT Fri Aug 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM Flood Nauvoo 33.99N 87.49W
08/11/2023 Walker AL Emergency Mngr
Flooding near Nauvoo.
&&
SerreSpecial weather statement, Aug 11, 12:46 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1246 PM CDT Fri Aug 11 2023
ALZ047-111845-
Lee AL-
1246 PM CDT Fri Aug 11 2023
...A strong thunderstorm will impact portions of Lee County through
145 PM CDT...
At 1245 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waverly, or 8 miles northwest of Auburn, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Auburn, Opelika, Notasulga, Waverly, Beauregard, Griffen Mill, Auburn
University, Loachapoka, Robert G. Pitts Airport, Chewacla State Park,
Roxana and Mount Jefferson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3247 8523 3247 8533 3244 8533 3250 8544
3260 8570 3264 8570 3271 8566 3271 8561
3273 8561 3273 8558 3274 8557 3273 8557
3273 8549 3274 8549 3273 8548 3273 8543
3266 8514
TIME...MOT...LOC 1745Z 291DEG 20KT 3267 8559
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
17/KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 1:22 AM CDT | Special Weather Statement | BMX | Lamar | 38 min |
| Aug 11, 2:02 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 118 min |
| Aug 11, 2:09 AM CDT | Special Weather Statement | BMX | Blount, Fayette, Walker | 36 min |
| Aug 11, 2:38 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa, Walker | 52 min |
| Aug 11, 2:47 AM CDT | Special Weather Statement | BMX | Walker | 43 min |
| Aug 11, 3:13 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 47 min |
| Aug 11, 3:22 AM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Aug 11, 3:31 AM CDT | Special Weather Statement | BMX | Blount, Etowah | 44 min |
| Aug 11, 3:38 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 52 min |
| Aug 11, 3:47 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 43 min |
| Aug 11, 3:52 AM CDT | Areal Flood Advisory | BMX | Blount, Jefferson, Walker | 3 hr |
| Aug 11, 3:58 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chilton, Coosa and 24 more | 17 hr |
| Aug 11, 4:11 AM CDT | Special Weather Statement | BMX | Shelby | 49 min |
| Aug 11, 4:24 AM CDT | Special Weather Statement | BMX | St. Clair | 36 min |
| Aug 11, 4:37 AM CDT | Special Weather Statement | BMX | Etowah | 38 min |
| Aug 11, 4:51 AM CDT | Special Weather Statement | BMX | Talladega | 39 min |
| Aug 11, 5:10 AM CDT | Special Weather Statement | BMX | Shelby | 35 min |
| Aug 11, 5:28 AM CDT | Special Weather Statement | BMX | Cleburne | 32 min |
| Aug 11, 5:41 AM CDT | Special Weather Statement | BMX | Talladega | 34 min |
| Aug 11, 6:01 AM CDT | Special Weather Statement | BMX | Randolph | 44 min |
| Aug 11, 6:14 AM CDT | Special Weather Statement | BMX | Clay, Talladega | 46 min |
| Aug 11, 6:37 AM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 38 min |
| Aug 11, 6:48 AM CDT | Special Weather Statement | BMX | Chambers | 42 min |
| Aug 11, 7:16 AM CDT | Special Weather Statement | BMX | Chambers | 44 min |
| Aug 11, 9:27 AM CDT | Special Weather Statement | BMX | Tallapoosa | 33 min |
| Aug 11, 9:49 AM CDT | Special Weather Statement | BMX | Chambers | 41 min |
| Aug 11, 12:10 PM CDT | Excessive Heat Warning | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 3 days |
| Aug 11, 12:10 PM CDT | Heat Advisory | BMX | Blount, Calhoun, Chambers, Cherokee, Clay, Cleburne and 8 more | 62 hr |
| Aug 11, 12:46 PM CDT | Special Weather Statement | BMX | Lee | 59 min |
| Aug 11, 1:09 PM CDT | Special Weather Statement | BMX | Coosa | 66 min |
| Aug 11, 1:38 PM CDT | Special Weather Statement | BMX | Russell | 52 min |
| Aug 11, 1:42 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 48 min |
| Aug 11, 1:49 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Tallapoosa | 56 min |
| Aug 11, 2:12 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 78 min |
| Aug 11, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 52 min |
| Aug 11, 2:37 PM CDT | Areal Flood Advisory | BMX | Lee | 3 hr |
| Aug 11, 2:51 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Russell | 57 min |
| Aug 11, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Russell | 32 min |
| Aug 11, 3:33 PM CDT | Special Weather Statement | BMX | Elmore | 42 min |
| Aug 11, 3:47 PM CDT | Special Weather Statement | BMX | Macon | 28 min |
| Aug 11, 4:03 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Montgomery | 42 min |
| Aug 11, 4:19 PM CDT | Special Weather Statement | BMX | Elmore | 26 min |
| Aug 11, 4:40 PM CDT | Special Weather Statement | BMX | Bullock, Montgomery, Pike | 50 min |
| Aug 11, 4:47 PM CDT | Special Weather Statement | BMX | Elmore | 43 min |
| Aug 11, 5:06 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 12 min |
| Aug 11, 5:33 PM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Aug 11, 5:36 PM CDT | Areal Flood Advisory | BMX | Elmore | 3 hr |
| Aug 11, 5:53 PM CDT | Special Weather Statement | BMX | Walker | 37 min |
| Aug 11, 5:57 PM CDT | Special Weather Statement | BMX | Montgomery | 48 min |
| Aug 11, 6:29 PM CDT | Special Weather Statement | BMX | Clay | 46 min |
| Aug 11, 6:38 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Lowndes | 37 min |
| Aug 11, 6:52 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.